# SDR MALA000416

- Difficulty date: June 15, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 408
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT O/B DOOR NACELLE DUCT CRACKED AT THE AFT END.  MAINTENANCE DRESSED OUT CRACK IAW SAAB 72SDS2603.  NO CRACKS NOTED IAW FFVNDT006.  DAMAGE IS ACCEPTABLE AS IS IAW SAAB DOCUMENT NR 72SDS2603.
